MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION JAGWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number M00557641
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a cystogastrostomy procedure was performed on (b)(6) 2026.During the procedure, a blue tube was retrieved from the patient's stomach.Further comparison to device packaging determined that the blue tube was from the jagwire used during the initial procedure on 01 jun 2026.A photo of a similar device was provided and indicated the blue tube from the device that should be removed and discarded before use.It was reported that the blue tube was the one that fell inside the patient; however, per the instructions for use (ifu), to remove the guidewire from the hoop, first remove and discard the small blue tube from the inner diameter of the clear hoop.Advance wire until the wire is exposed out of the outer diameter of the hoop.A follow-up ct scan is planned in 4-6 weeks to reassess the condition prior to stent removal.It was reported that the patient's current condition is clinically well.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f2301 captures the reportable event of an additional device required.Block h11: investigation results the jagwire device was not returned for analysis as the device was disposed; therefore, a technical analysis could not be performed.However, a media analysis was performed on the photo provided by the complainant.The photo revealed the section of the device where the blue tube is located, no damages where identified.No other problems with the device were noted.According to the media analysis performed, the photo revealed the section of the device where the blue tube is located, no damages where identified.However, there is no objective evidence or descriptive conditions to establish the cause of the reported event.The investigation concluded that, without analysis of the device, the most probable root cause of the clinical observations is cause not established.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of additional device required was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.

Brand Name
JAGWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25829204
Report Number3005099803-2026-02825
Device Sequence Number21421611
Product Code OCY
UDI-Device Identifier08714729296676
UDI-Public(01)08714729296676(17)290316(10)38856622
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00557641
Device Catalogue NumberM00557641
Device Lot Number0038856622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/15/2026
Date Device Manufactured03/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown